Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 3.

Journal Article

Neggers, R. A. J., Jonker, H. J. J. and Siebesma, A. P. (2003). Size Statistics of Cumulus Cloud Populations in Large-Eddy Simulations. Journal of the Atmospheric Sciences, 60 (8). pp. 1060-1074. American Meteorological Society. ISSN 0022-4928

Neggers, R. A. J., Jonker, H. J. J. and Siebesma, A. P. (2003). Size Statistics of Cumulus Cloud Populations in Large-Eddy Simulations. Journal of the Atmospheric Sciences, 60 (8). pp. 1060-1074. American Meteorological Society. ISSN 0022-4928

Neggers, R. A. J., Siebesma, A. P. and Jonker, H. J. J. (2002). A Multiparcel Model for Shallow Cumulus Convection. Journal of the Atmospheric Sciences, 59 (10). pp. 1655-1668. American Meteorological Society. ISSN 0022-4928

This list was generated on Fri Mar 5 02:54:08 2021 CET.